# SDR FDEA201408082119

- Difficulty date: August 8, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 40,543 hours, 20,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5377263620800
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT FWD FUSELAGE FRAME FOUND A DENT AT STRINGER 40R - 41R.  REPAIRED THE DENT PER EA 6-5310-T0310229  TITLE:FUSELAGE-MAINFRAME-ONE DENT ON FRAME FR20A WEB AT STRINGER 40R  MAJOR REPAIR IAW GMM 6-2-100
